# SDR DALA1022493131

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 22,708 hours, 11,596 cycles
- Engine: Ge CFM565A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY SEAT LIGHT AT ROW 12L AND 20L INOPERATIVE. MX REPAIRED WIRING AT SEAT ROW 12L AND 20L. FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
